# SDR SWAA2021070688853

- Difficulty date: June 29, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 75,533 hours, 44,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LOWER FWD LIGHT LENS MISSING DIRECTIONAL ARROW MISSING ; / [01] REMOVED AND REPLACED R/H OVER WING EMERGENCY EXIT FWD LIGHT LENS. REF. AMM. 33-51-01.; [02] INSPECTED
